Articles in Journal Journal of Mathematics and Computing Science (JMCS) for Year 2018, Vol 1, Issues 1
Modified desirability function for optimization of multiple responses / Nasuhar Abd Aziz, Nurul Awanis AS and Siti Nurliana Noraziman. (2018) Journal of Mathematics and Computing Science (JMCS), 1 (1). pp. 39-54. ISSN 0128-0767
Solving singular perturbation with one boundary layer problem of second order ODE using the method of matched asymptotic expansion (MMAE) / Firdawati Mohamed and Masnira Ramli. (2018) Journal of Mathematics and Computing Science (JMCS), 1 (1). pp. 9-18. ISSN 0128-0767
Visualizing requirements using use case diagram and diagram 0 for compound information system / Noorihan Abdul Rahman and Nor Asma Mohd Zin. (2018) Journal of Mathematics and Computing Science (JMCS), 1 (1). pp. 34-38. ISSN 0128-0767